BibTeX record journals/pcs/RyabenkoS05

download as .bib file

@article{DBLP:journals/pcs/RyabenkoS05,
  author    = {Anna A. Ryabenko and
               S. L. Skorokhodov},
  title     = {Asymptotics of sums of hypergeometric terms},
  journal   = {Program. Comput. Softw.},
  volume    = {31},
  number    = {2},
  pages     = {65--72},
  year      = {2005},
  url       = {https://doi.org/10.1007/s11086-005-0015-7},
  doi       = {10.1007/s11086-005-0015-7},
  timestamp = {Mon, 26 Oct 2020 09:03:06 +0100},
  biburl    = {https://dblp.org/rec/journals/pcs/RyabenkoS05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics